L. Ambrosio, N. Fusco, and D. Pallara, Functions of bounded variation and free discontinuity problems. Oxford Mathematical Monographs, 2000.

V. L. Bakke, A maximum principle for an optimal control problem with integral constraints, Journal of Optimization Theory and Applications, vol.13, issue.1, pp.32-55, 1974.
DOI : 10.1007/BF00935608

J. F. Bonnans, C. De, and L. Vega, Optimal control of state constrained integral equations. Set-Valued Var, Anal, vol.18, pp.3-4307, 2010.
URL : https://hal.archives-ouvertes.fr/inria-00473952

J. F. Bonnans and A. Hermant, No-gap second-order optimality conditions for optimal control problems with a single state constraint and control, Mathematical Programming, vol.32, issue.4, pp.21-50, 2009.
DOI : 10.1007/s10107-007-0167-8

URL : https://hal.archives-ouvertes.fr/inria-00070189

J. F. Bonnans and A. Hermant, Revisiting the analysis of optimal control problems with several state constraints, Control Cybernet, vol.38, issue.4A, pp.1021-1052, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00778363

J. F. Bonnans and A. Hermant, Second-order analysis for optimal control problems with pure state constraints and mixed control-state constraints, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.26, issue.2, pp.561-598, 2009.
DOI : 10.1016/j.anihpc.2007.12.002

URL : https://hal.archives-ouvertes.fr/hal-00778357

J. F. Bonnans and A. Shapiro, Perturbation analysis of optimization problems. Springer Series in Operations Research, 2000.

G. Carlier and R. Tahraoui, On some optimal control problems governed by a state equation with memory, ESAIM: Control, Optimisation and Calculus of Variations, vol.14, issue.4, pp.725-743, 2008.
DOI : 10.1051/cocv:2008005

URL : https://hal.archives-ouvertes.fr/hal-00361008

D. A. Carlson, An elementary proof of the maximum principle for optimal control problems governed by a Volterra integral equation, Journal of Optimization Theory and Applications, vol.8, issue.1, pp.43-61, 1987.
DOI : 10.1007/BF00940404

G. Choquet, Cours d'analyse, Tome II: Topologie. Espaces topologiques et espaces métriques. Fonctions numériques. Espaces vectoriels topologiques. Deuxième édition, revue et corrigée. Masson et Cie, 1969.

R. Cominetti, Metric regularity, tangent sets, and second-order optimality conditions, Applied Mathematics & Optimization, vol.25, issue.1, pp.265-287, 1990.
DOI : 10.1007/BF01445166

C. De and . Vega, Necessary conditions for optimal terminal time control problems governed by a Volterra integral equation, J. Optim. Theory Appl, vol.130, issue.1, pp.79-93, 2006.

A. V. Dmitruk, Jacobi type conditions for singular extremals, Control Cybernet, vol.37, issue.2, pp.285-306, 2008.

G. B. Folland, Real analysis, Modern techniques and their applications, 1999.

M. R. Hestenes, Applications of the theory of quadratic forms in Hilbert space to the calculus of variations, Pacific Journal of Mathematics, vol.1, issue.4, pp.525-581, 1951.
DOI : 10.2140/pjm.1951.1.525

M. I. Kamien and E. Muller, Optimal Control with Integral State Equations, The Review of Economic Studies, vol.43, issue.3, pp.469-473, 1976.
DOI : 10.2307/2297225

URL : http://restud.oxfordjournals.org/cgi/content/short/43/3/469

H. Kawasaki, An envelope-like effect of infinitely many inequality constraints on second-order necessary conditions for minimization problems, Mathematical Programming, vol.25, issue.1-3, pp.73-96, 1988.
DOI : 10.1007/BF01580754

L. W. Neustadt and J. Warga, Comments on the Paper ???Optimal Control of Processes Described by Integral Equations. I??? by V. R. Vinokurov, SIAM Journal on Control, vol.8, issue.4, p.572, 1970.
DOI : 10.1137/0308041

Z. Páles and V. Zeidan, Optimal Control Problems with Set-Valued Control and State Constraints, SIAM Journal on Optimization, vol.14, issue.2, pp.334-358, 2003.
DOI : 10.1137/S1052623401389774

S. M. Robinson, Stability Theory for Systems of Inequalities, Part II: Differentiable Nonlinear Systems, SIAM Journal on Numerical Analysis, vol.13, issue.4, pp.497-513, 1976.
DOI : 10.1137/0713043

F. M. Scudo and J. R. Ziegler, The golden age of theoretical ecology A collection of works by, Lecture Notes in Biomathematics, vol.22, 1923.

V. R. Vinokurov, Optimal control of processes describable by integral equations. I. Izv, Vys?. U?ebn. Zaved. Matematika, vol.62, issue.7, pp.21-33, 1967.

V. R. Vinokurov, Optimal Control of Processes Described by Integral Equations. I, SIAM Journal on Control, vol.7, issue.2, pp.324-336, 1969.
DOI : 10.1137/0307022

V. Volterra, Leçons sur les équations intégrales et les équations intégro-différentielles. Collection de monographies sur la théorie des fonctions. Gauthier-Villars, 1910.

V. Volterra, Variazioni e fluttuazioni del numero d'individui in specie animali conviventi, 1927.

J. Zowe and S. Kurcyusz, Regularity and stability for the mathematical programming problem in Banach spaces, Applied Mathematics & Optimization, vol.13, issue.1, pp.49-62, 1979.
DOI : 10.1007/BF01442543